# SDR AALA20160620004

- Difficulty date: June 15, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 21,574 hours, 8,328 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Switch
- Part number: V3L2228
- Condition: Faulty
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING TAKEOFF ROLL, RECEIVED A TAKEOFF CONFIGURATION WARNING.  TAKEOFF WAS ABORTED AT APPROXIMATELY 40 KNOTS. 
MAINTENANCE REMOVED AND REPLACED SPEED BRAKE TAKE OFF CONFIGURATION WARNING SWITCH IAW AMM 27-62-00.  OPERATIONAL CHECK NORMAL.
